# SDR GTIA2019111134775

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 36,834 hours, 16,944 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"GOUGE FOUND CANTILEVER PYLON #1 RIB7-9 I/B DIMENSION L=36MM, W=15MM, D=PENETRATION THE SKIN & OST=0.80MM 
RAF01 2569250-1 OPENED-REVIEWED LTPR NRI 5000930755-0010.PERFORMED REPAIR AS PER EO 5450-1906 REV00 AND A3I RDAZ REQ 80701994-003-2019 ISSUE A. REPAIR IS CAT 'A'"
